# SDR 99ZZZM514

- Difficulty date: April 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- Engine: Lyc ALF502*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ON CLIMB-OUT NR 4 ENGINE MADE 2 MUFFLED 'BANGS' AND N1, N2, TGT, STARTED DROPPING.  SENT ATW MX TO ORD, LOCKED DOWN ENGINE AND FERRIED TO ATW.  (M)
